leukocytoclastic vasculitis

Download Leukocytoclastic vasculitis

Post on 11-May-2015

561 views

Category:

Health & Medicine

2 download

Embed Size (px)

TRANSCRIPT

  • 1.Case Report . Cutaneous Leukocytoclastic Vasculitis associated with Dexibuprofen F. Peral Rubio, M.D. Department of DermatologyComplejo Hospitalario Universitario, Badajoz, Spain. www.dermatoblog.com

2. Cutaneous Leukocytoclastic Vasculitis associated with Dexibuprofen

  • A65 -year-oldfe male
  • P alpable purpura of the trunk and extremities.
  • He had been diagnosed with p olyarthrosis2 months earlier ,initiating treatment with non steroidal anti inflammatory (dexibuprofen) .

3. Cutaneous Leukocytoclastic Vasculitis associated with Dexibuprofen

  • Apurpuric appeared on the lower and upper extremities. The skin lesions spread progressively over the entire body, and several lesions coalesced, resulting in blisters and ulcers .

4. 5. 6. 7. 8. 9. 10. Cutaneous Leukocytoclastic Vasculitis associated with Dexibuprofen

  • Blood investigations showed increased levels of acute phase reactants.
  • Investigations done to exclude other causes of this rash include hepatitis B surface antigen, hepatitis C IgG antibody, presence of cryoglobulin and anti-neutrophil cytoplasmic antibody (ANCA)andAnti-nuclear antibody; all were negative.
  • There was no evidence of microscopic haematuria or casts on microscopic examination of the urine.
  • Skin biopsy showed that small vessels in the dermis were surrounded by neutrophils and nuclear debris. Red cell extravasate was present. There were no eosinophils and few lymphocytes were seen.
  • Immunofluorescence was negative for antibodies or immune-complexes.

11. Cutaneous Leukocytoclastic Vasculitis associated with Dexibuprofen

  • The patient was treated with predniso na( 6 0 mg) the dose was reduced on progressive improvement of the vasculitis lesions.

12. Case Report . Cutaneous Leukocytoclastic Vasculitis associated with Dexibuprofen F. Peral Rubio, M.D. Department of DermatologyComplejo Hospitalario Universitario, Badajoz, Spain. www.dermatoblog.com